Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Is the slit of a rational slit mapping in $ S$ straight?


Author: Uri Srebro
Journal: Proc. Amer. Math. Soc. 96 (1986), 65-66
MSC: Primary 30C55; Secondary 30C25
MathSciNet review: 813811
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The question in the title is answered by showing that if $ f$ is a rational function in $ {\mathbf{\hat C}}$ and maps some disk injectively onto the complement of a set $ E$ of empty interior, then $ \operatorname{degree}(f) = 2$, and $ E$ is either a circular arc or a line segment in $ {\mathbf{\hat C}} = {\mathbf{C}} \cup \{ \infty \} $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C55, 30C25

Retrieve articles in all journals with MSC: 30C55, 30C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0813811-8
PII: S 0002-9939(1986)0813811-8
Keywords: Univalent functions, slit functions, Koebe functions, rational functions
Article copyright: © Copyright 1986 American Mathematical Society